# SDR 96ZZZX4226

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34348
- Make and model: Cessna 177B
- Aircraft serial: 17701775
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Condition: Stack Parted
- Location: Engine
- Part time: 68 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT STACK OF MUFFLER SEPARATED FROM THE MUFFLER.  SUBMITTER STATED APPEARS WELDS MAY NOT HAVE BEEN 'NORMALIZED' CAUSING A BRITTLE AREA AROUND THE WELD.  THIS WAS AN FAA-PMA PART.  ENGINE SHOWED NO SIGNS OF VIBRATION.  EXHAUST EXITED THE MUFFLER INTO COWLING, GASCOLATOR, AND CARBURETOR AREA.
